# SDR AALA201912319035

- Difficulty date: December 30, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 18,676 hours, 5,272 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK CAPTAINS WINDSHIELD APPEARS TO BE DELAMINATED IN LOWER RIGHT CORNER. SUPPLEMENTAL REPORT: REPLACED WINDSHIELD PER TASK CARD 56-94-01. (CLOSED)
